# SDR ASOA01246

- Difficulty date: October 20, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046963001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT BUTT STRAP FROM FRAME 14 TO STATION 6653.1 WAS FOUND CORRODED.  THE CORROSION WAS FOUND TO BE OUT OF LIMITS AT FRAMES 14 AND 15.  MAINTENANCE REMOVED THE CORRODED BUTT STRAP IAW SRM 51-40-02.  A NEW BUTT STRAP WAS INSTALLED PER THE SAME SRM.  (M)
